Google Scholar: citas
Algebraic limit cycles in piecewise linear differential systems
Buzzi, Claudio. (Universidade Estadual Paulista (Brasil). Department of Mathematics)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2018
Resumen: This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. We also show that all degrees for algebraic limit cycles are allowed.
Ayudas: European Commission 318999
European Commission 316338
Ministerio de Economía y Competitividad MTM2016-77278-P
Ministerio de Economía y Competitividad MTM2013-40998-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Agència de Gestió d'Ajuts Universitaris i de Recerca 2017/SGR-1617
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió acceptada per publicar
Materia: Algebraic limit cycles ; Hyperbolic and double limit cycle ; Non-smooth differential system ; Piecewise linear systems ; Saddle-node bifurcation
Publicado en: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039, ISSN 1793-6551

DOI: 10.1142/S0218127418500396


Postprint
15 p, 343.1 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2022-05-24



   Favorit i Compartir